# SDR IXXA05SMN307S

- Difficulty date: December 29, 2005
- Submitted: April 8, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, AFT CARGO COMPT L-36 CRACKED 1.5 (STA 1180.000-1190.000).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, REMOVED CRACKED LONGERON SEGMENT IAW DC-8 SRM 53-2-2- FIG 13 (SHEET 3, 4).  FABRICATED NEW LONGERON SEGMENT P/N S2753715 EXTRUSION AL 7075 T6 511 IAW DC-8 SRM 53-4-1 FIG 44B ITEM R, DC-8 SRM 51-2-0 FIG 50 (SHEET 2B), DWG DACO 5750322 + SPLICE (AL 7075 T6 51 0.755) + DOUBLER (AL 7075 T6 0.160) IAW DC-8 SRM 53-2-2- FIG 13 (SHEET 3, 4).  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC-8 SRM 53-2-2 FIG 13 (SHEET 3, 4), DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1 (TORQUED).
